Ohio, 2008

Heavy Snow and Winter Weather in Ohio, February 20 to 22, 2008

February 20 to 22, 2008 · NWS ILN · 27 events in 27 counties and zones

A clipper system produced a narrow band of heavy snow that fell |along the I-70 corridor from the Indiana border to just southeast |of Columbus.

Where it happened

Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A clipper system produced a narrow band of heavy snow that fell |along the I-70 corridor from the Indiana border to just southeast |of Columbus.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 20, 12:57 AM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Feb 20, 12:57 AM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EST WED FEB 20 2008

.SYNOPSIS...
LOW PRESSURE WILL TRACK FROM SAINT LOUIS TO JUST SOUTH OF CINCINNATI
TONIGHT...EXITING TO THE EAST ON WEDNESDAY. HIGH PRESSURE WILL THEN
BUILD OVER THE NORTHERN OHIO VALLEY WEDNESDAY NIGHT AND THURSDAY. AN
INVERTED TROUGH OF LOW PRESSURE OVER KENTUCKY WILL SET UP THURSDAY
NIGHT ON THE BACK SIDE OF THE HIGH PRESSURE.

&&

.NEAR TERM /UNTIL 10 AM THIS MORNING/...
AREA OF SNOW PUSHING ACROSS CENTRAL ILLINOIS AS CLIPPER SYSTEM
CONTINUES TO DROP DOWN TOWARD THE OHIO VALLEY. 00Z MODELS APPEAR
TO BE A TOUCH FARTHER TO THE SOUTH THAN THE PREVIOUS RUNS.
ISENTROPIC LIFT IS FORECAST TO INCREASE AHEAD OF THE SYSTEM WITH
BEST SHOT OF LIFT MOVING ACROSS OUR SOUTHERN AREAS FROM 09Z TO
15Z. MADE SOME MINOR TWEAKS TO THE POPS TO GO A LITTLE LOWER IN
THE NORTH/HIGHER IN THE SOUTH. HAVE ALSO MADE A FEW ADJUSTMENTS TO
SNOW ACCUMULATIONS IN THE GRIDS AND WILL GENERALLY GO WITH 1 TO 2
INCH TOTALS ACROSS THE SOUTH...ALTHOUGH SUPPOSE A FEW THREE INCH
AMOUNTS WILL BE POSSIBLE GIVEN THE HIGHER LIQUID TO SNOW RATIOS.

&&

.SHORT TERM /10 AM THIS MORNING THROUGH FRIDAY NIGHT/...
CLIPPER SYSTEM AHEAD OF AN UPPER LEVEL TROUGH SWINGING THROUGH
WILL PHASE WITH THE SFC LOW TRACKING W-E THROUGH OVLY
OVERNIGHT...BRINGING A VERY QUICK SHOT OF ACCUMULATING SNOWFALL TO
THE REGION. THE SWATH OF HEAVIEST SNOW WITH 3 INCH ACCUMULATIONS
WILL TRACK ALONG THE I-74 CORRIDOR IN INDIANA AND THEN RIDE RIGHT
ALONG OR JUST N OF THE OHIO RIVER. DECREASING SNOFALL AMOUNTS WILL
QUICKLY FAN OUT FROM THIS TRACK. 2 INCHES ARE POSSIBLE FROM A
DAYTON TO CIRCLEVILLE LINE WITH ONLY AN INCH OR SO EXPECTED FROM
SIDNEY TO COLUMBUS. MOST OF KY COUNTIES WILL GET THE 2-3 INCH
TOTALS. ADVISORY HAS BEEN HOISTED FOR SRN 2/3 OF FCST AREA WITH A
QUICK 1-3 INCHES EXPECTED TONIGHT.

THE SNOW WILL END SHORTLY AFTER DAYBREAK AND THE MORNING COMMUTE
WEST OF CINCINNATI...BEFORE NOON IN THE PORTSMOUTH AREA.

HIGH PRESSURE WILL SETTLE N OF THE REGION AND HELP A PERSISTENT
COLD AIRMASS TO LINGER OVER THE OHVLY. THIS BRINGS A BIT OF A
TWIST TO THE FORECAST FOR THURSDAY NIGHT AND MORE SO ON FRIDAY. THE
COLD AIR IN PLACE WILL BE OVERRUN BY WARM AIR ALOFT AHEAD OF AN
INVERTED TROUGH AND A NEWD MOVING SURFACE LOW. MODELS HAVE
TYPICALLY PULLED THESE LOW PRESSURE SYSTEMS 100 MI NW AND
INFILTRATED MORE WARM AIR TO THE OHIO VALLEY LATELY. I DO NOT
BELIEVE THAT THE SAME PROCESSES ARE AT WORK HERE AS THE LOW IS
PROGGED TO RUN NE ALONG A CONSISTENTLY FORECASTED INVERTED SURFACE
TROUGH RUNNING FROM SW KY THROUGH THE OH/WV BORDER. THE LATESET
MODEL RUNS WERE ALSO SLOWER IN OVERSPREADING THE PRECIPITATION FOR
THIS TIME FRAME...I WAS ONLY CONFIDENT IN THIS ENOUGH TO LOWER
POPS IN THE NRN 1/3 OF FCST AREA BY 10 PERCENT ACROSS THE BOARD.

TOOK A MIDDLE OF THE ROAD APPROACH TO PTYPE OVERNIGHT THURS AND
FRI. MODEL BLENDED THICKNESSES FROM THE NAM AND GFS THROUGH
FRIDAY...THEN THE GFS AND EUROPEAN AT 0Z SAT. TOOK VALUES UNDER
1285 AND SAID ALL SNOW. BETWEEN 1285 AND 1300 WENT WITH A
SNOW/PL/ZR MIX. THICKNESSES INCREASED MUCH QUICKER THAN SFC TEMP
RECOVERIES DUE TO THE INTRUSION OF WARM AIR ALOFT. THIS HAD ME
TAKE SFC TEMPS LESS THAN 31.5 IN THE FORECAST FOR FRIDAY AND
PUT IN R/ZR AS THE THICKNESSES WERE ALL ABOVE 1300 HERE. CURRENT
MODEL RUNS SUGGEST TO ME A PL/ZR SWATH FROM SW OF CVG TO JUST SE
OF CMH. THIS IS HIGHLY SUBJECT TO CHANGE AS MODELS GET BETTER AT
KEYING IN ON PROJECTED SFC LOW TRACK AND DEPTH OF THE ESTABLISHED
COLD AIR.

TEMPS THROUGH THE PERIOD WERE GENERALLY LOWERED SLIGHTLY FROM
PREVIOUS FORECAST.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
LOW PRESSURE WILL BE MOVING OFF TO THE EAST ON SATURDAY AS ZONAL
SPLIT FLOW SETS IN FOR THE WEEKEND.  THIS WILL KEEP FAIR WEATHER IN
PLACE THROUGH EARLY NEXT WEEK.  THE ONE POSSIBLE EXCEPTION IS A WEAK
UPPER DISTURBANCE WHICH BOTH GFS AND ECMWF DEPICT MOVING ACROSS THE
TENNESSEE VALLEY ON SUNDAY. MODEL SPREAD IS TOO HIGH FOR SUCH A WEAK
FEATURE TO WARRANT ANY MENTION OF POPS FOR NOW.  WITHOUT ANY STRONG
MERIDIONAL FLOW DEVELOPING...NO SIGNIFICANT WARMUPS OR COLD
OUTBREAKS ARE IN THE PICTURE THROUGH THE WEEKEND.  BY MONDAY...MODEL
SOLUTIONS BECOME NOTABLY CONVERGENT ON THE UPPER PATTERN...DIGGING A
LONGWAVE TROUGH OVER THE CENTRAL US WHICH SENDS A SURFACE LOW UP THE
OHIO RIVER VALLEY AND INTO THE LOWER GREAT LAKES BY TUESDAY.  THIS
WOULD BE PRIMARILY A RAIN MAKER FOR THE OHIO VALLEY...AND WITH THE
HIGHER THAN AVERAGE MODEL AGREEMENT FOR DAY 7...FEEL AT LEAST 50
POPS ARE WARRANTED FOR MONDAY NIGHT AND TUESDAY.  WENT ABOVE
GUIDANCE FOR TEMPS FOR THIS PERIOD TO BETTER MATCH THE WARM AIR
ADVECTION PATTERN WHICH IS EXPECTED.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SNOW SHOWING UP ON LATEST RADAR MOSAIC ACRS PORTIONS OF CENTRAL
AND SRN INDIANA. THIS PRECIP HAS DEVELOPED IN A REGION OF FAVORABLE
ISENTROPIC LIFT AHD OF CLIPPER SYSTEM MOVER THE MID MS VLY. SFC LOW
EXPECTED TO TRACK ESE THRU NRN KY THIS MORNING. MODEL SOLN/S CONT
TO INDICATE BAND OF HEAVIEST SNOW WILL AFFECT SOUTHERN TAF SITES
LATE TONIGHT INTO EARLY WED MORNING. MOST FAVORABLE LIFT BETWEEN
09Z AND 13Z. HAVE CONTD TREND WITH LIFR CONDITIONS AT KCVG AND
KLUK IN THIS TIME FRAME. ELSEWHERE...CONTD PREV FCST GENERALLY KEEPING
VSBYS AND CIGS IN IFR TO MVFR CATEGORIES THROUGH THE EARLY MORNING.
THIS SYSTEM IS PROGRESSIVE AND AS IT SHIFTS QUICKLY OFF TO THE
EAST LATER THIS MORNING...SNOW WL TAPER OFF QUICKLY FROM THE WEST
WITH CIGS LIFTING INTO VFR CATEGORY THROUGH THE AFTERNOON.

OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY...ALONG WITH THE CHANCE OF FREEZING PRECIPITATION
THURSDAY NIGHT INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR OHZ070-071-077-
     078.
     SNOW ADVISORY FROM 5 AM EARLY THIS MORNING TO NOON EST TODAY
     FOR OHZ063-072-073-079>082-088.
KY...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR KYZ089>096.
     SNOW ADVISORY FROM 5 AM EARLY THIS MORNING TO NOON EST TODAY
     FOR KYZ097>100.
IN...SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Feb 19, 4:09 PM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EST TUE FEB 19 2008

KYZ097>100-OHZ063-072-073-079>082-088-202115-
BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-CLINTON-ROSS-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
409 PM EST TUE FEB 19 2008

...SNOW ADVISORY IN EFFECT FROM 5 AM TO 12 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-073>075-080-KYZ089>096-OHZ070-071-077-078-202115-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-
WARREN-HAMILTON-CLERMONT-
409 PM EST TUE FEB 19 2008

...SNOW ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-OHZ026-034-035-042>046-051>056-060>062-064-065-074-202115-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-HOCKING-
409 PM EST TUE FEB 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 winter weather, 8 heavy snow. Local standard time, as filed.

Heavy Snow, Darke

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Darke forecast zone
Reported by
Department of Highways
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

Four inches of snow was reported in Greenville at the county garage.

Heavy Snow, Miami

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Miami forecast zone
Reported by
Trained Spotter
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

Four inches of snow was measured in Troy.

Heavy Snow, Montgomery

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Montgomery forecast zone
Reported by
Trained Spotter
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

Four inches of snow was measured at the county garage in Clayton. A spotter in Huber heights measured 3.6 inches, while another in Dayton measured 5.1 inches.

Heavy Snow, Clark

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Clark forecast zone
Reported by
Department of Highways
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

Five inches of snow was measured at the county garage in Springfield. A spotter in Springfield measured 4.7 inches, while another in South Charleston measured 4 inches.

Heavy Snow, Greene

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

Four and a half inches of snow was measured in Fairborn. Another spotter measured three inches in Beavercreek.

Heavy Snow, Madison

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Madison forecast zone
Reported by
Broadcast Media
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

Five and a half inches of snow was reported at the county garage in London. The media reported 6.2 inches in London.

Heavy Snow, Fairfield

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Fairfield forecast zone
Reported by
Public
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

Four inches of snow was reported at Millersport. The highway department in Lancaster reported two and a half inches.

Heavy Snow, Hocking

When
February 20, 4:00 AM EST to 2:00 PM EST
Where
Hocking forecast zone
Reported by
Department of Highways
Coordinates
39.497, -82.479 (the zone’s center; the record gives no point)

Four inches of snow was measured at the county garage in Logan.

Winter Weather, Logan

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Logan forecast zone
Reported by
Department of Highways
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

Two and a half inches of snow was measured at the county garage in Bellefontaine.

Winter Weather, Mercer

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Mercer forecast zone
Reported by
Department of Highways
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

Three inches of snow was measured at the county garage in Celina.

Winter Weather, Auglaize

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Auglaize forecast zone
Reported by
Emergency Manager
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

Three inches of snow was measured at Saint Marys. Two inches was measured in Wapakoneta.

Winter Weather, Champaign

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Champaign forecast zone
Reported by
Department of Highways
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

Two and a half inches of snow was measured at the county garage in Urbana.

Winter Weather, Union

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Union forecast zone
Reported by
Department of Highways
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Two inches of snow was measured at the county garage in Marysville.

Winter Weather, Delaware

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Delaware forecast zone
Reported by
Broadcast Media
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

Three inches of snow was measured in Powell.

Winter Weather, Licking

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Licking forecast zone
Reported by
Department of Highways
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

Three inches of snow was measured at the county garage in Jacksontown.

Winter Weather, Fayette

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Fayette forecast zone
Reported by
Department of Highways
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

Three inches of snow was measured at the county garage in Washington Court House. A spotter and a cooperative observer both measured two inches in Washington Court House.

Winter Weather, Ross

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Ross forecast zone
Reported by
Department of Highways
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

Three inches of snow was measured at the county garage in Chillicothe.

Winter Weather, Butler

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Butler forecast zone
Reported by
NWS Employee
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

Two and a half inches of snow was measured in West Chester.

Winter Weather, Hamilton

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Hamilton forecast zone
Reported by
Trained Spotter
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Three inches of snow was measured in both Cincinnati and Dent.

Winter Weather, Warren

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Warren forecast zone
Reported by
NWS Employee
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

Three inches of snow was measured in Maineville. A spotter measured 2.7 inches in Mason.

Winter Weather, Clinton

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Clinton forecast zone
Reported by
Official NWS Observations
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

At the NWS office in Wilmington there was 2.6 inches of snow.

Winter Weather, Clermont

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Clermont forecast zone
Reported by
Trained Spotter
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

In Williamsburg, there was 3.1 inches of snow measured. The county garage in Amelia and a spotter in Milford both measured three inches.

Winter Weather, Brown

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

Two inches of snow was reported at the county garage in Georgetown.

Winter Weather, Adams

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Adams forecast zone
Reported by
Department of Highways
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

Three inches of snow was reported at the county garage in West Union.

Winter Weather, Highland

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Highland forecast zone
Reported by
Department of Highways
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

Three inches of snow was reported at the county garage in Hillsboro and by a spotter in Leesburg. A spotter in Sinking Spring measured two inches.

Winter Weather, Pike

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Pike forecast zone
Reported by
Department of Highways
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

Three inches of snow was reported at the county garage in Piketon.

Winter Weather, Scioto

When
February 22, 4:00 AM EST to 2:00 PM EST
Where
Scioto forecast zone
Reported by
Emergency Manager
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Three inches of snow was reported in Portsmouth.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2008Every state in 2008This day in weather historyWarnings in Ohio, February 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 82468, 82469, 82470, 82471, 82472, 82473, 82474, 82476, 82479, 82480, 82481, 82482, 82483, 82484, 82485, 82486, 82487, 82488, 82489, 82490, 82492, 82493, 82494, 82495, 82496, 82497, 82498.